×

On solutions of a nonlinear Erdélyi-Kober integral equation. (English) Zbl 1472.45004

Summary: We conduct some investigations concerning the solvability of a nonlinear integral equation of Erdélyi-Kober type. To facilitate our study we will first consider a nonlinear integral equation of Volterra-Stieltjes type. Since the mentioned Erdélyi-Kober integral equation turns out to be a special case of that of Volterra-Stieltjes type, we can apply the obtained results to the Erdélyi-Kober integral equation. Examples illustrating the obtained results will be also included.

MSC:

45G10 Other nonlinear integral equations
45D05 Volterra integral equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Diethelm, K., The Analysis of Fractional Differential Equations. The Analysis of Fractional Differential Equations, Lecture Notes in Mathematics, 2004 (2010), Berlin, Germany: Springer, Berlin, Germany · Zbl 1215.34001 · doi:10.1007/978-3-642-14574-2
[2] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations, 204 (2006), Amsterdam, The Netherlands: Elsevier Science B.V., Amsterdam, The Netherlands · Zbl 1092.45003
[3] Miller, K. S.; Ross, B., An Introduction to the Fractional Calculus and Fractional Differential Equations (1993), New York, NY, USA: John Wiley & Sons, New York, NY, USA · Zbl 0789.26002
[4] Podlubny, I., Fractional Differential Equations, 198 (1999), San Diego, Calif, USA: Academic Press, San Diego, Calif, USA · Zbl 0918.34010
[5] Hilfer, R., Applications of Fractional Calculus in Physics (2000), River Edge, NJ, USA: World Scientific, River Edge, NJ, USA · Zbl 0998.26002 · doi:10.1142/9789812817747
[6] Lakshmikantham, V.; Leela, S.; Vasundara Devi, J., Theory of Fractional Dynamic Systems (2009), Cambridge, UK: Cambridge Scientific Publishers, Cambridge, UK · Zbl 1188.37002
[7] Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Fractional Integrals and Derivatives (1993), Amsterdam, The Netherlands: Gordon and Breach Science, Amsterdam, The Netherlands · Zbl 0818.26003
[8] Srivastava, H. M.; Saxena, R. K., Operators of fractional integration and their applications, Applied Mathematics and Computation, 118, 1, 1-52 (2001) · Zbl 1022.26012 · doi:10.1016/S0096-3003(99)00208-8
[9] Alamo, J. A.; Rodríguez, J., Operational calculus for modified Erdélyi-Kober operators, Serdica Bulgaricae Mathematicae Publicationes, 20, 3-4, 351-363 (1994) · Zbl 0828.44006
[10] Hashem, H. H.; Zaki, M. S., Carathéodory theorem for quadratic integral equations of Erdélyi-Kober type, Journal of Fractional Calculus and Applications, 4, 1, 56-72 (2013) · Zbl 1488.45008
[11] Darwish, M. A.; Sadarangani, K., On Erdélyi-Kober type quadratic integral equation with linear modification of the argument, Applied Mathematisc and Computation, 238, 30-42 (2014) · Zbl 1334.45007
[12] Wang, J. R.; Zhu, C.; Feckan, M., Solvability of fully nonlinear functional equations involving Erdélyi-Kober fractional integrals on the unbounded interval, Optimization (2014) · Zbl 1296.45004 · doi:10.1080/02331934.2014.883513
[13] Appell, J.; Banaś, J.; Merentes, N., Bounded Variation and Around. Bounded Variation and Around, De Gruyter Series in Nonlinear Analysis and Applications, 17 (2014), Berlin, Germany: Walter de Gruyter, Berlin, Germany · Zbl 1282.26001
[14] Natanson, I. P., Theory of Functions of a Real Variable (1960), New York, NY, USA: Ungar, New York, NY, USA · Zbl 0091.05404
[15] Danford, N.; Schwartz, J. T., Linear Operators (1963), Leyden, The Netherlands: International Publishing, Leyden, The Netherlands · Zbl 0128.34803
[16] Erdélyi, A., On fractional integration and its application to the theory of Hankel transforms, The Quarterly Journal of Mathematics, 11, 293-303 (1940)
[17] Erdélyi, A.; Kober, H., Some remarks on Hankel transforms, The Quarterly Journal of Mathematics, 11, 212-221 (1940)
[18] Kober, H., On fractional integrals and derivatives, The Quarterly Journal of Mathematics, 11, 193-211 (1940)
[19] Banaś, J.; Zając, T., A new approach to the theory of functional integral equations of fractional order, Journal of Mathematical Analysis and Applications, 375, 2, 375-387 (2011) · Zbl 1210.45005 · doi:10.1016/j.jmaa.2010.09.004
[20] Zając, T., Solvability of fractional integral equations on an unbounded interval through the theory of Volterra-Stieltjes integral equations, Zeitschrift für Analysis und ihre Anwendungen, 33, 1, 65-85 (2014) · Zbl 1292.45006 · doi:10.4171/ZAA/1499
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.